Health knowledge made personal
Join this community!
› Share page:

Could Sandostatin injections cause cramps in your extremeties?


Posted by Jo

I was diagnosed last Aug.2009 with Neuroendocrine tumors in my lungs and have been taking a Sandostatin Injection once a month for over a year.  For the last few months I have had cramps in my extremeties about every day and night. My Oncologist has not told me what he thinks this could be from.
 
Answers (1)
Sort by: Newest first | Oldest first

Personally I would contact the manufacturer or NCI and ask them if your Oncologist isn't helping you figure out what is causing the cramps or if it's the Sandostatin causing them.

 When I did a search I didn't find anything that says cramping in the extremities is a known side effect but just because it might not be for others doesn't mean it's not for you.

 As I said, contact the manufacturer or NCI and ask them if your Oncologist isn't doing his job and telling you himself.

 Good luck,

Jo

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: